# SDR IPXA11669249

- Difficulty date: September 1, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58761
- Condition: Damaged
- Location: Bs 764-873
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FLOOR PANEL FOUND 10 PUNCTURES AND 6 DENTS MARKS AT STA 764 TO 873, LBL 77 TO 88.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED AMM 53-01-01.
